Alert archive / New York / Wind Chill Warnings in 2007
Wind Chill Warning 3, NWS Albany, NY
NWS Albany, NY issued this wind chill warning at Mar 8, 2007, 3:00 AM EST for Bennington County, Windham County, Vermont; Hamilton County, Herkimer County, Warren County, New York; Berkshire County, Massachusetts. It took effect at Mar 8, 2007, 7:00 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2007, 3:00 AM EST (08:00 UTC)
- In effect from
- Mar 8, 2007, 7:00 PM EST
- Expired
- Mar 9, 2007, 3:19 AM EST
- In force
- 8 hr
- Issued by
- NWS Albany, NY
Counties Berkshire County, MA, Hamilton County, NY, Herkimer County, NY, Warren County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 71 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KALY 080800 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 300 AM EST THU MAR 8 2007 NYZ032-033-081600- /O.NEW.KALY.WC.W.0003.070309T0000Z-070309T1300Z/ /O.CON.KALY.WC.Y.0009.070308T1100Z-070308T1700Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 300 AM EST THU MAR 8 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO NOON EST TODAY... ...WIND CHILL WARNING IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO NOON EST TODAY. AN ARCTIC COLD FRONT WILL MOVE ACROSS THE SOUTHERN ADIRONDACK REGION IN THE MID TO LATE MORNING TODAY. ANOTHER FRIGID AIR MASS WILL BUILD IN SOUTH OF HUDSON BAY THIS AFTERNOON. BLUSTERY NORTHWEST WINDS OF 10 TO 20 MPH...AND GUSTS TO 30 MPH COUPLED WITH AIR TEMPERATURES FROM 5 BELOW TO 5 ABOVE ZERO WILL GENERATE DANGEROUS WIND CHILL TEMPERATURES OF 20 TO 25 DEGREES BELOW ZERO THIS MORNING. TONIGHT TEMPERATURES WILL PLUNGE TO 10 BELOW TO 30 BELOW ZERO IN THIS REGION AND THIS COMBINED WITH 10 TO 15 MPH WILL PRODUCE WIND CHILL BELOW 40 BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ MAZ001-025-NYZ042-VTZ013>015-081600- /O.NEW.KALY.WC.W.0003.070309T0000Z-070309T1300Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN WARREN-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...WARRENSBURG... BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 300 AM EST THU MAR 8 2007 ...WIND CHILL WARNING IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY. AN ARCTIC COLD FRONT WILL MOVE ACROSS THE REGION IN THE MID TO LATE MORNING TODAY. ANOTHER FRIGID AIR MASS WILL BUILD IN SOUTH OF HUDSON BAY THIS AFTERNOON. BLUSTERY NORTHWEST WINDS OF 10 TO 20 MPH COUPLED WITH AIR TEMPERATURES FROM 10 BELOW TO 10 BELOW ZERO WILL GENERATE DANGEROUS WIND CHILL TONIGHT. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ CTZ001-013-NYZ038>041-043-047>054-058>061-063>066-082>084-081600- /O.NEW.KALY.WC.Y.0010.070309T0000Z-070309T1300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...ILION...HERKIMER...LITTLE FALLS...MOHAWK... FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...SARATOGA SPRINGS...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH 300 AM EST THU MAR 8 2007 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY. AN ARCTIC COLD FRONT WILL MOVE ACROSS THE REGION IN THE MID TO LATE MORNING TODAY. ANOTHER FRIGID AIR MASS WILL BUILD IN SOUTH OF HUDSON BAY THURSDAY AFTERNOON. BLUSTERY NORTHWEST WINDS OF 10 TO 20 MPH COUPLED WITH AIR TEMPERATURES FROM 10 BELOW ZERO TO AROUND ZERO WILL GENERATE DANGEROUS WIND CHILL TONIGHT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ SNYDER
3 follow-up statements
000 WWUS41 KALY 081539 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1039 AM EST THU MAR 8 2007 NYZ032-033-082215- /O.CAN.KALY.WC.Y.0009.000000T0000Z-070308T1700Z/ /O.CON.KALY.WC.W.0003.070309T0000Z-070309T1300Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 1039 AM EST THU MAR 8 2007 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND CHILL ADVISORY FOR NORTHERN HERKIMER AND HAMILTON COUNTIES FOR TODAY. HOWEVER...A WIND CHILL WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY. AN ARCTIC COLD FRONT WILL MOVE SOUTH OF THE SOUTHERN ADIRONDACK REGION THIS AFTERNOON...ALLOWING ANOTHER FRIGID AIR MASS TO BUILD IN FROM SOUTH OF HUDSON BAY. BRISK NORTHWEST WINDS WILL ALLOW WIND CHILL VALUES TO DROP BETWEEN 10 BELOW ZERO TO 20 BELOW ZERO ACROSS THE REGION THIS AFTERNOON. FOR TONIGHT...TEMPERATURES WILL PLUNGE TO 10 BELOW TO 30 BELOW ZERO IN THIS REGION. THESE LOW TEMPERATURES...COMBINED WITH NORTH WINDS OF 10 TO 15 MPH WILL PRODUCE WIND CHILLS OF 35 TO 40 BELOW ZERO. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ MAZ001-025-NYZ042-VTZ013>015-082215- /O.CON.KALY.WC.W.0003.070309T0000Z-070309T1300Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN WARREN-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...WARRENSBURG... BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 1039 AM EST THU MAR 8 2007 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY... A WIND CHILL WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY FOR THE BERKSHIRES...NORTHERN WARREN COUNTY...AND SOUTHERN VERMONT. AN ARCTIC COLD FRONT WILL MOVE ACROSS THE REGION TODAY...ALLOWING ANOTHER FRIGID AIR MASS TO BUILD IN SOUTH OF HUDSON BAY. BLUSTERY NORTHWEST WINDS OF 10 TO 20 MPH...COUPLED WITH AIR TEMPERATURES FROM 10 BELOW TO 20 BELOW ZERO WILL GENERATE DANGEROUS WIND CHILL TONIGHT AS LOW AS 30 BELOW ZERO . A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ CTZ001-013-NYZ038>041-043-047>054-058>061-063>066-082>084-082215- /O.CON.KALY.WC.Y.0010.070309T0000Z-070309T1300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...ILION...HERKIMER...LITTLE FALLS...MOHAWK... FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM... WELLSVILLE...SARATOGA SPRINGS...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH 1039 AM EST THU MAR 8 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY FOR THE WESTERN MOHAWK VALLEY...THE LAKE GEORGE AND SARATOGA SPRINGS REGION...THE CAPITAL REGION...THE CENTRAL AND NORTHERN TACONICS...THE EASTERN CATSKILLS...THE LOWER MID HUDSON VALLEY...AND THE LITCHFIELD HILLS OF NORTHWEST CONNECTICUT. AN ARCTIC COLD FRONT WILL MOVE ACROSS THE REGION TODAY...ALLOWING ANOTHER FRIGID AIR MASS TO BUILD IN FROM SOUTH OF HUDSON BAY. BLUSTERY NORTHWEST WINDS OF 10 TO 20 MPH...COUPLED WITH AIR TEMPERATURES FROM 10 BELOW ZERO TO AROUND ZERO WILL GENERATE DANGEROUS WIND CHILL TONIGHT OF 15 BELOW TO 25 BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS41 KALY 082040 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 340 PM EST THU MAR 8 2007 MAZ001-025-VTZ015-091015- /O.CAN.KALY.WC.W.0003.070309T0000Z-070309T1300Z/ /O.EXA.KALY.WC.Y.0010.070309T0000Z-070309T1300Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 340 PM EST THU MAR 8 2007 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY FOR THE BERKSHIRES AND EASTERN WINDHAM COUNTY IN SOUTHERN VERMONT. THE WIND CHILL WARNING HAS BEEN CANCELLED. AN ARCTIC COLD FRONT WILL CONTINUE TO MOVE SOUTH OF THE REGION TONIGHT...ALLOWING ANOTHER FRIGID AIR MASS TO BUILD IN. BLUSTERY NORTHWEST WINDS OF 10 TO 15 MPH...COUPLED WITH AIR TEMPERATURES FROM 10 BELOW ZERO TO AROUND ZERO WILL GENERATE DANGEROUS WIND CHILL TONIGHT OF 15 BELOW TO 20 BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ CTZ013-NYZ059-060-064>066-082145- /O.CAN.KALY.WC.Y.0010.070309T0000Z-070309T1300Z/ SOUTHERN LITCHFIELD-EASTERN GREENE-WESTERN COLUMBIA- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON... ARLINGTON...PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS... AMENIA...MILLERTON 340 PM EST THU MAR 8 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND CHILL ADVISORY FOR THE LOWER MID HUDSON VALLEY...AND SOUTHERN LITCHFIELD COUNTY IN NORTHWEST CONNECTICUT. AN ARCTIC COLD FRONT WILL CONTINUE TO SETTLE SOUTH OF THE REGION TONIGHT. AS THE FRONT SHIFTS FURTHER SOUTH...BITTERLY COLD AIR WILL INFILTRATE THE REGION FROM THE NORTH. HOWEVER...WINDS ARE EXPECTED TO DIMINISH LATER TONIGHT. THUS...DESPITE VERY COLD TEMPERATURES OF ZERO TO FIVE BELOW BY FRIDAY MORNING...WIND CHILL VALUES WILL BE VERY CLOSE TO THE ACTUAL AIR TEMPERATURES...AND WILL FALL SHORT OF ADVISORY CRITERIA. $$ NYZ032-033-042-VTZ013-014-091015- /O.CON.KALY.WC.W.0003.070309T0000Z-070309T1300Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-BENNINGTON- WESTERN WINDHAM- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG...BENNINGTON...JACKSONVILLE...NEWFANE 340 PM EST THU MAR 8 2007 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY... A WIND CHILL WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY FOR THE SOUTHERN ADIRONDACKS...NORTHERN TACONICS...AND ACROSS BENNINGTON AND WESTERN WINDHAM COUNTIES OF SOUTHERN VERMONT. AN ARCTIC COLD FRONT WILL MOVE SOUTH OF THE REGION TONIGHT...ALLOWING ANOTHER FRIGID AIR MASS TO BUILD IN. BRISK NORTHWEST WINDS OF 10 TO 15 MPH...COUPLED WITH AIR TEMPERATURES FROM 15 BELOW TO 30 BELOW ZERO WILL GENERATE DANGEROUS WIND CHILLS TONIGHT AS LOW AS 40 BELOW ZERO. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ CTZ001-NYZ038>041-043-047>054-058-061-063-082>084-091015- /O.CON.KALY.WC.Y.0010.070309T0000Z-070309T1300Z/ NORTHERN LITCHFIELD-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER- EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...TORRINGTON...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS... WHITEHALL...GRANVILLE...COBLESKILL...MIDDLEBURGH...DELANSON... ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CHATHAM... SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON... NAPANOCH...PHOENICIA...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH 340 PM EST THU MAR 8 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST FRIDAY FOR THE WESTERN MOHAWK VALLEY...THE LAKE GEORGE AND SARATOGA SPRINGS REGION...THE CAPITAL REGION...THE SCHOHARIE VALLEY...THE EASTERN CATSKILLS...TACONICS...AND NORTHERN LITCHFIELD COUNTY IN NORTHWEST CONNECTICUT. AN ARCTIC COLD FRONT WILL MOVE SOUTH OF THE REGION TONIGHT...ALLOWING ANOTHER FRIGID AIR MASS TO BUILD IN. BRISK NORTHWEST WINDS OF 10 TO 15 MPH...COUPLED WITH AIR TEMPERATURES FROM ZERO TO 10 BELOW ZERO WILL GENERATE DANGEROUS WIND CHILLS TONIGHT AS LOW AS 15 TO 20 BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS41 KALY 090819 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 319 AM EST FRI MAR 9 2007 NYZ032-033-042-VTZ013-014-090930- /O.CAN.KALY.WC.W.0003.000000T0000Z-070309T1300Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-BENNINGTON- WESTERN WINDHAM- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG...BENNINGTON...JACKSONVILLE...NEWFANE 319 AM EST FRI MAR 9 2007 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND CHILL WARNING FOR THE SOUTHERN ADIRONDACKS AND SOUTHERN GREEN MOUNTAINS. THE WIND ACROSS THIS AREA HAS DROPPED TO UNDER 5 MPH AS HIGH PRESSURE CRESTS OVER THE REGION. WHILE TEMPERATURES WILL BE FRIGID THIS EARLY MORNING...THERE WILL BE LITTLE IF ANY ADDED WIND CHILL FROM THE WIND. $$ CTZ001-MAZ001-025-NYZ038>041-043-047>054-058-061-063-082>084- VTZ015-090930- /O.CAN.KALY.WC.Y.0010.000000T0000Z-070309T1300Z/ NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS... WHITEHALL...GRANVILLE...COBLESKILL...MIDDLEBURGH...DELANSON... ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CHATHAM... SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON... NAPANOCH...PHOENICIA...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 319 AM EST FRI MAR 9 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND CHILL ADVISORY FOR THE UPPER HUDSON VALLEY...MOHAWK VALLEY...CATSKILLS...GREATER CAPITAL DISTRICT AND THE BERKSHIRES. THE WIND ACROSS THIS AREA HAS DROPPED TO UNDER 5 MPH AS HIGH PRESSURE CRESTS OVER THE REGION. WHILE TEMPERATURES WILL BE FRIGID THIS EARLY MORNING...THERE WILL BE LITTLE IF ANY ADDED WIND CHILL FROM THE WIND. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind chill warning went out at Mar 8, 1:42 AM EST, 1 hour 18 minutes earlier.
Area forecast discussion, Mar 8, 1:42 AM EST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
142 AM EST THU MAR 8 2007
.SYNOPSIS...ARCTIC CDFNT IN THE OTTAWA VALLEY WILL PLUNGE SOUTH
THROUGH REGION...USHERING IN WHAT HOPEFULLY WILL BE THE LAST DEEP
FREEZE OF THE WINTER OF 2007. HIGH PRESSURE WILL BUILD SOUTH FROM
ONTARIO THURSDAY NIGHT AND SETTLE OVER OUR REGION FRIDAY...SLIDING
OFFSHORE FRIDAY NIGHT. RETURN FLOW BEHIND IT BRINGS MOISTURE AND
MILDER INTO THE REGION SATURDAY. A WEAK CDFNT PUSHES THROUGH THE
REGION LATE SAT. WEAK HIGH PRESSURE BUILDS EAST FROM THE MIDWEST
INTO OUR REGION SAT NIGHT INTO MONDAY. MONDAY NIGHT THE HIGH SLIDES
OFFSHORE AND THE RETURN FLOW BRINGS INCREASING MOISTURE...MILDER
TEMPERATURES AND THE THREAT OF RAIN MUCH OF THE UP COMING WEEK. &&
.SHORT TERM /TODAY THOUGH FRIDAY NIGHT/...
ARCTIC CDFNT BARRELING SOUTH TOWARD REGION. CURRENTLY IN OTTAWA
VLY..AND WILL DROP S THROUGH THE REGION BY EARLY AFTN. MEANWHILE
RAPIDLY DIGGING 500 HPA CUT OFF LOW WILL MOVE FROM CANADA THROUGH
THE MARITIMES...DRAGGING MASSIVE AMOUNTS OF CVA ACROSS THE REGION.
HI TEMPS WILL BE EARLY TDY...THEN COMBINATION OF CDFNT...CAA...UPPER
DYNAMICS STEEP MARCH LAPSE RATE WILL RESULT IN INSTABILITY -SHSN
INTO THE AFTN. SCT SNOW SQUALLS COULD ACCOMPANY THE CDFNT. LOW
LEVEL FLOW IS NOT CONDUCIVE TO MUCH LAKE RESPONSE OVER FCA.
WIND GRADIENT BCMG QUITE TIGHT THIS AFTN BUT RAPIDLY WEAKENS THIS
EVENING. CORE OF ARCTIC HIGH PLUNGES SOUTH INTO REGION OVERNIGHT.
WITH CLR SKIES...LIGHT WINDS...SNOW PACK...SHOULD BE RADIATIONAL
COOLING FREE FOR ALL TNGT. LOWS WILL BOTTOM OUT AT VALUES
EXPERIENCED IN THE AREAS THAT DIDNT GET CLOUDS LAST NIGHT. GFL TO
-17...SLK TO -30F. AFTER A FRIGID START FRIDAY THE HIGH SLIDES EAST
AND THE COLD CORE PULLS AWAY. THE RETURN FLOW MODERATES TEMPS AND
PRODUCES SOME WAA CLOUDS NEAR AND ALONG THE N TIER OF NYS. FRI NIGHT
INCREASING SW FLOW OF MOISTURE AND MILDER AIR INTO THE RGN. &&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
CDFNT PUSHING THROUGH THE RGN SAT RESULTS IN -SHRA SAT AFTN AND NT.
LATE SAT NT SFC HIGH PRESSURE BUILDS EAST FROM THE MIDWEST SETTLING
OVER THE REGION SUNDAY...AND DRIFTING EAST MONDAY AFTN. RESULT WILL
BE A DRY QUIET PERIOD OF NEAR SEASONABLE TEMPS INTO MONDAY. MONDAY
AFTN INTO WED SOUTH TO SOUTHWEST RETURN FLOW BEHIND THIS HIGH PUSHES
EVEN MILDER AIR INTO REGION...WITH SIGNIFICANT PERIODS OF RAIN
MONDAY NIGHT INTO WED. THE BEST CHANCE FOR A SOAKING RAIN IS LATE
MONDAY AND TUESDAY. THIS COMBINED WITH SEVERAL DAYS OF MILD
TEMPERATURES COULD SET THE STAGE FOR A SIGNIFICANT SNOW MELT.
&&
.AVIATION /08Z THU TO 06Z FRI/...
MAINLY VFR CONDITIONS DURING THE PERIOD WITH THE EXCEPTION BEING
MVFR CIGS AS ARCTIC FRONT DIVES THROUGH REGION THIS MORNING AND IN
THE CASE OF KALB SOME LAKE INDUCED CLOUDS WILL KEEP MVFR CIGS GOING
INTO THIS AFTERNOON. CIGS GENERALLY BKN-OVC025-045 BETWEEN 08Z AND
LATE AFTERNOON AFTER WHICH SKIES BECOME SKC. VSBYS GENERALLY
EXPECTED TO REMAIN P6SM ALTHOUGH SNOW FLURRIES AND A BRIEF SNOW
SQUALL POSSIBLE WITH ARCTIC FRONT. WINDS WILL BE MAIN PROBLEM AS
NORTH TO NORTHWEST WINDS INCREASE AFTER SUNRISE TO 12-18KTS WITH
GUSTS 25-33KTS THROUGH THIS AFTERNOON. WINDS WILL DECREASE THIS
EVENING AND BECOME LIGHT AND VARIABLE BETWEEN 03Z AND 06Z.
&&
.HYDROLOGY...
RIVER FLOWS WILL CONTINUE TO DIMINISH AS TEMPERATURES ARE EXPECTED
TO REMAIN WELL BELOW FREEZING UNTIL SATURDAY AT THE EARLIEST. ICE IN
THE RIVER CHANNELS IS IMPEDING FLOW IN MANY LOCATIONS AND CAUSING
RIVER GAGES TO READ ONE TO FIVE FEET HIGHER THAN IF THE CHANNELS
WERE CLEAR. ICE WILL CONTINUE TO THICKEN THE NEXT SEVERAL DAYS AND
SOME FREEZE-UP JAMS MAY OCCUR AS WELL. WHILE HIGH TEMPERATURES THIS
WEEKEND WILL RISE INTO THE FORTIES NIGHTTIME LOWS WILL DIP BELOW
FREEZING AND LITTLE IF ANY MELT OFF IS EXPECTED TO OCCUR. A MORE
SIGNIFICANT WARMUP MAY BE IN THE PICTURE MIDDLE OF NEXT WEEK WITH
POTENTIAL FOR AVERAGE TEMPS AT OR ABOVE 42F WEDNESDAY ACROSS
SOUTHERN PORTION OF FA WHICH MAY RESULT IN ICE BREAKUP ON STREAMS
AND RIVERS.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...WIND CHILL ADVISORY FROM 6 AM THIS MORNING TO NOON EST TODAY
FOR NYZ032-033.
VT...NONE.
&&
SNYDER/QUINLANHazardous weather outlook, Mar 7, 3:22 PM EST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 322 PM EST WED MAR 7 2007 NYZ032-033-081200- NORTHERN HERKIMER-HAMILTON- 322 PM EST WED MAR 7 2007 ...WIND CHILL ADVISORY IN EFFECT FROM 6 AM TO 12 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN HERKIMER AND HAMILTON COUNTIES... .DAY ONE...TONIGHT A WIND CHILL ADVISORY IS IN EFFECT STARTING AT 6 AM. PLEASE REFER TO THE WINTER WEATHER STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WIND CHILL ADVISORY IS IN EFFECT UNTIL NOON THURSDAY. PLEASE REFER THE WINTER WEATHER STATEMENT FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ038>043-047>054-058>061-063>066-082>084- VTZ013>015-081200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 322 PM EST WED MAR 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK...EXCLUDING THE SOUTHERN ADIRONDACKS...AND SOUTHERN VERMONT. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TAW
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 3:00 AM EST | Wind Chill Advisory | ALY | Windham | 24 hr |
Nearby
Wind Chill Warnings in New York, 2007Wind Chill Warnings in Vermont, 2007Wind Chill Warnings in Massachusetts, 2007Every wind chill warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.